MathSciNet Relay Station
MathSciNet bibliographic data
MR250694 (40 #3926) 93.10
Hautus, M. L. J. Controllability and observability conditions of linear autonomous systems. Nederl. Akad. Wetensch. Proc. Ser. A 72 = Indag. Math. 31 1969 443–448.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement